# SDR CALA2014020300141

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 57,928 hours, 12,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR SCRATCHES ON SKIN FUSELAGE STATION 1708 - 1714 AT STRINGER 15RT.  A DENT IN THE FUSELAGE SKIN AT STATION 1711 & STRINGER 15R WHICH WAS OUT OF LIMITS DUE TO CLOSE PROXIMITY OF THE STRINGER FASTENERS.  ACCOMPLISHED THE REPAIR OF THE FUSELAGE SKIN AT STATION 1711 & STRINGER 15R IAW ECRA 5331-01808.
